Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 101, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 4, 2011, 9:51 PM EDT for Coshocton County, Muskingum County, Ohio. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2011, 9:51 PM EDT (01:51 UTC)
- Expired
- Jun 4, 2011, 10:45 PM EDT
- In force
- 54 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Coshocton County, OH, Muskingum County, OH
The radar
The Cleveland radar (KCLE), 139 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 10:30 PM EDT | TSTM WND DMG | Zanesville, OH | FEW TREES AND POWER LINES DOWN IN ZANESVILLE AND AROUND COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 6:13 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.9 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2562 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1598 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
230
WUUS51 KPBZ 050151
SVRPBZ
OHC031-119-050245-
/O.NEW.KPBZ.SV.W.0101.110605T0151Z-110605T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
951 PM EDT SAT JUN 4 2011
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MUSKINGUM COUNTY IN EAST CENTRAL OHIO...
WESTERN COSHOCTON COUNTY IN EAST CENTRAL OHIO...
* UNTIL 1045 PM EDT
* AT 947 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
WEST OF LAYLAND...MOVING SOUTHEAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW
GUILFORD... LAYLAND... NELLIE...
BLISSFIELD... WARSAW... COOPERDALE...
DILLON STATE PARK... CONESVILLE... DRAKE...
FERNCLIFF... ADAMSVILLE... EAST FULTONHAM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT SUNDAY
MORNING FOR EAST CENTRAL OHIO AND SOUTHWESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
&&
LAT...LON 4021 8218 4023 8219 4030 8220 4045 8219
4046 8217 4046 8197 4045 8193 4044 8192
3977 8171 3979 8208 3981 8208 3981 8215
4009 8220
TIME...MOT...LOC 0151Z 311DEG 27KT 4046 8210
$$1 follow-up statement
486
WWUS51 KPBZ 050225
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1025 PM EDT SAT JUN 4 2011
OHC031-050235-
/O.CAN.KPBZ.SV.W.0101.000000T0000Z-110605T0245Z/
COSHOCTON OH-
1025 PM EDT SAT JUN 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR COSHOCTON COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT SUNDAY
MORNING FOR EAST CENTRAL OHIO AND SOUTHWESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
LAT...LON 3996 8213 4011 8220 4016 8219 4014 8183
3977 8171 3978 8198
TIME...MOT...LOC 0225Z 311DEG 27KT 4008 8211
$$
OHC119-050245-
/O.CON.KPBZ.SV.W.0101.000000T0000Z-110605T0245Z/
MUSKINGUM OH-
1025 PM EDT SAT JUN 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR MUSKINGUM COUNTY...
AT 1020 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES NORTH OF DILLON STATE PARK...MOVING SOUTHEAST AT 30
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DILLON STATE PARK... DRAKE... FERNCLIFF...
ADAMSVILLE... ZANESVILLE... RURALDALE...
PHILO... NORWICH... HIGH HILL...
DUNCAN FALLS... CHANDLERSVILLE... CANNELVILLE...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT SUNDAY
MORNING FOR EAST CENTRAL OHIO AND SOUTHWESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
LAT...LON 3996 8213 4011 8220 4016 8219 4014 8183
3977 8171 3978 8198
TIME...MOT...LOC 0225Z 311DEG 27KT 4008 8211
$$
WOODRUMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 9:18 PM EDT, 33 minutes earlier.
Area forecast discussion, Jun 4, 9:18 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 918 PM EDT SAT JUN 4 2011 .SYNOPSIS... A COLD FRONT WILL BRING SCATTERED SHOWERS AND THUNDERSTORMS...SOME OF WHICH COULD BE SEVERE. RAIN WILL MOVE SOUTH OF THE AREA BY SUNDAY AFTERNOON...WITH DRY CONDITIONS EXPECTED INTO TUESDAY. && .NEAR TERM /THROUGH SUNDAY/... UPDATE TO REDUCE POPS IN PA COUNTIES FOR LATER TONIGHT. SEVERE THUNDERSTORM WATCH REMAIN IN EFFECT FOR MUCH OF THE FORECAST AREA UNTIL 2AM. GREATEST SEVERE WEATHER THREAT IS IN THE EASTERN OHIO COUNTIES. CLEARING WILL MOVE IN FROM THE NORTH SUNDAY. HIGH TEMPERATURES WILL BE SLIGHTLY COOLER ON SUNDAY...BUT WITH NO STRONG PUSH OF COLD AIR BEHIND THE FRONT...TEMPS SHOULD STILL BE A COUPLE OF DEGREES BELOW NORMAL. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/... HIGH PRESSURE WILL DRIFT SOUTHEAST FROM MICHIGAN ACROSS THE EASTERN GREAT LAKES SUNDAY NIGHT AND REMAIN OVER THE AREA THROUGH MONDAY NIGHT. ALTHOUGH AN UPPER LEVEL HIGH WILL SIT OVER THE SOUTHEASTERN UNITED STATES...A SHORTWAVE SHOULD ROTATE ACROSS OHIO TUESDAY. RIGHT NOW...DO NOT THINK THERE WILL BE ENOUGH DEEP MOISTURE TO TRIGGER MUCH IN THE WAY OF ORGANIZED PRECIPITATION...BUT SOME ADDITIONAL CLOUD COVER SHOULD BE PRESENT. TEMPERATURES WILL BE A FEW DEGREES ABOVE SEASONAL NORMS DURING THE PERIOD. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... A WARM PERIOD FOR THE CWA IN THE LONG TERM WITH TEMPERATURES APPROACHING 90 ON WEDNESDAY. TEMPERATURES WILL BE JUST ABOVE NORMAL TUESDAY AND THEN SHOULD WARM TO 5 TO 10 DEGREES ABOVE NORMAL FOR THE LATTER HALF OF NEXT WEEK. A CHANCE OF SHOWERS AND THUNDERSTORMS THURSDAY AND FRIDAY AS LOW LEVEL MOISTURE INCREASES AND A COUPLE OF SHORTWAVES MOVE OVER THE TOP OF THE RIDGE. && .AVIATION /01Z SUNDAY THROUGH THURSDAY/... A FRONTAL BOUNDARY MOVING SOUTH THROUGH THE AREA THIS EVENING WILL TRIGGER ANOTHER ROUND OF SHOWERS AND THUNDERSTORM BETWEEN 02Z-08Z. THERE COULD BE A FEW SHOWERS AND THUNDERSTORMS WITH RESTRICTIONS LINGERING INTO THE MORNING HOURS AT MGW. OTHERWISE...VFR CONDITIONS ARE EXPECTED THROUGHOUT THE TAF PERIOD. HIGH PRESSURE WILL BUILD IN LATER SUNDAY AND PROVIDE VFR CONDITIONS THROUGH THURSDAY. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Jun 4, 6:26 PM EDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 626 PM EDT SAT JUN 4 2011 OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-073>076- WVZ001>004-012-021-022-052230- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-BEAVER-ALLEGHENY-WASHINGTON- GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES- HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- 626 PM EDT SAT JUN 4 2011 ...SEVERE THUNDERSTORM WATCH 428 IN EFFECT UNTIL 2 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-WVZ023-041-052230- GARRETT-PRESTON-TUCKER- 626 PM EDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ007>009-013>016-022-023-052230- MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-ARMSTRONG- INDIANA- 626 PM EDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 4, 8:34 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
834 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG NEW PHILADELPHIA 40.49N 81.44W
06/04/2011 TUSCARAWAS OH LAW ENFORCEMENT
TREES REPORTED DOWN IN THE CITY AND ALONG SR 416 JUST
OUTSIDE OF THE CITY
&&
EVENT NUMBER PBZ1100818
ASMITHLocal storm report, Jun 4, 8:37 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
837 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG UHRICHSVILLE 40.39N 81.35W
06/04/2011 TUSCARAWAS OH LAW ENFORCEMENT
TREES DOWN AND TRANSFORMER FIRE
&&
EVENT NUMBER PBZ1100819
ASMITHLocal storm report, Jun 4, 8:39 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
839 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG STRASBURG 40.59N 81.53W
06/04/2011 TUSCARAWAS OH LAW ENFORCEMENT
TREES REPORTED DOWN
&&
EVENT NUMBER PBZ1100820
ASMITHSpecial weather statement, Jun 4, 9:08 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
908 PM EDT SAT JUN 4 2011
OHZ058-068-069-050200-
GUERNSEY OH-MONROE OH-NOBLE OH-
908 PM EDT SAT JUN 4 2011
...A STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTH CENTRAL
GUERNSEY...NOBLE AND SOUTHWESTERN MONROE COUNTIES...
AT 906 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER WOLF RUN STATE
PARK...MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR SARAHSVILLE AROUND 915 PM...CALDWELL AROUND
920 PM...DUDLEY AROUND 930 PM AND HARRIETTSVILLE AROUND 955 PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3981 8169 3991 8144 3957 8118 3957 8126
3960 8127 3958 8128 3959 8139 3962 8142
3962 8145 3963 8146 3958 8148 3958 8153Special weather statement, Jun 4, 9:34 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
934 PM EDT SAT JUN 4 2011
OHZ058-059-068-050215-
BELMONT OH-GUERNSEY OH-NOBLE OH-
934 PM EDT SAT JUN 4 2011
...A STRONG THUNDERSTORM WILL AFFECT EASTERN GUERNSEY...NORTHEASTERN
NOBLE AND WESTERN BELMONT COUNTIES...
AT 929 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
LONDONDERRY...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR QUAKER CITY AROUND 950 PM...BARNESVILLE
AROUND 955 PM AND SOMERTON AROUND 1010 PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4014 8148 4018 8133 4016 8133 4016 8123
3987 8100 3986 8112 3986 8113 3987 8131
3983 8132Special weather statement, Jun 4, 9:46 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
946 PM EDT SAT JUN 4 2011
OHZ039-040-049-058-050230-
CARROLL OH-GUERNSEY OH-HARRISON OH-TUSCARAWAS OH-
946 PM EDT SAT JUN 4 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL GUERNSEY...
NORTHWESTERN HARRISON...SOUTHWESTERN CARROLL AND TUSCARAWAS
COUNTIES...
AT 942 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
STRASBURG...MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR STRASBURG AROUND 955 PM...DOVER AROUND 1010
PM...NEW PHILADELPHIA AROUND 1020 PM AND UHRICHSVILLE AROUND 1030 PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4051 8166 4061 8167 4063 8166 4064 8165
4064 8162 4065 8150 4030 8105 4013 8143
4047 8167The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 8:07 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Guernsey, Harrison, Monroe | 53 min |
| Jun 4, 8:41 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Guernsey, Harrison, Tuscarawas | 64 min |
| Jun 4, 8:45 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Coshocton, Guernsey, Harrison, Monroe, Noble and 1 more | 45 min |
| Jun 4, 9:08 PM EDT | Special Weather Statement | PBZ | Noble | 52 min |
| Jun 4, 9:27 PM EDT | Severe Thunderstorm Warning | PBZ | Monroe, Noble | 48 min |
| Jun 4, 9:28 PM EDT | Tornado Warning | PBZ | Coshocton | 32 min |
| Jun 4, 9:34 PM EDT | Special Weather Statement | PBZ | Guernsey | 41 min |
| Jun 4, 9:42 PM EDT | Tornado Warning | PBZ | Coshocton | 15 min |
| Jun 4, 9:46 PM EDT | Special Weather Statement | PBZ | Harrison, Tuscarawas | 44 min |
| Jun 4, 9:58 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Guernsey, Muskingum, Noble, Tuscarawas | 47 min |
| Jun 4, 10:17 PM EDT | Special Weather Statement | PBZ | Monroe | 28 min |
| Jun 4, 10:46 PM EDT | Special Weather Statement | PBZ | Guernsey, Muskingum, Noble | 44 min |
| Jun 4, 11:25 PM EDT | Special Weather Statement | PBZ | Tuscarawas | 50 min |
| Jun 4, 11:47 PM EDT | Areal Flood Advisory | PBZ | Muskingum | 3 hr |
| Jun 5, 12:19 AM EDT | Flash Flood Warning | PBZ | Muskingum | 4 hr |
| Jun 5, 12:29 AM EDT | Areal Flood Advisory | PBZ | Coshocton | 3 hr |
| Jun 5, 4:15 AM EDT | Areal Flood Warning | PBZ | Muskingum | 4 hr |
| Jun 5, 4:57 AM EDT | Special Weather Statement | PBZ | Belmont | 48 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.